Total domination cover rubbling

Robert A. Beeler, Teresa W. Haynes, Michael A. Henning, Rodney Keaton

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let G be a connected simple graph with vertex set V and a distribution of pebbles on the vertices of V. The total domination cover rubbling number of G is the minimum number of pebbles, so that no matter how they are distributed, it is possible that after a sequence of pebbling and rubbling moves, the set of vertices with pebbles is a total dominating set of G. We investigate total domination cover rubbling in graphs and determine bounds on the total domination cover rubbling number.

Original languageEnglish
Pages (from-to)133-141
Number of pages9
JournalDiscrete Applied Mathematics
Publication statusPublished - 15 Sept 2020


  • Domination cover rubbling
  • Pebbling
  • Rubbling
  • Total domination cover rubbling

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Total domination cover rubbling'. Together they form a unique fingerprint.

Cite this